Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The category of the class ${\text{Lip}}\left( {\alpha,p} \right)$


Author: E. S. Quade
Journal: Bull. Amer. Math. Soc. 41 (1935), 83-84
DOI: https://doi.org/10.1090/S0002-9904-1935-06013-6
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 4 (1937), 245--248
MathSciNet review: 1563025
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06013-6